# SDR 2006FA0000746

- Difficulty date: November 23, 2005
- Submitted: August 8, 2006
- Operation: General aviation
- Aircraft: N813AS
- Make and model: Lear 35A
- Aircraft serial: 167
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Part number: 7024900
- Part serial: 03120629
- Condition: Defective
- Location: Lt Avionics Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOTS ALTIMETER AND ALTITUDE ALERTER WERE FLAGGED AND THE OVERSPEED HORN WAS GOING OFF.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED  AND INSPECTED IAW MFG AND FOUND TO COMPLY WTH FAR 91 AND TO REMAIN RVSM COMPLIANT.  THERE HAS BEEN ONE PRIOR REPORT OF THE ADC FALLING ON THIS AIRCRAFT.  (K)
